# SDR FDEA201308141874

- Difficulty date: August 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE L/E NR 6 SLAT INBD COMMON IDLE TRACK CUTOUT FOUND SKIN CRACKED AT XOS 775.   REPAIRED IAW SRM 57-40-02, REPAIR 7, FIG 201, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
